# SDR IPXA2023122865964

- Difficulty date: December 13, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 35,020 hours, 21,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**LEFT WING LOWER INBD LE ACCESS PANEL #511HB HAS DENT APX 6 INCHES FROM FWD EDGE AND 10 INCHES FROM INBD EDGE.***SM26/LMX4*** INSTALLED NEW PANEL #511HB PER AMM 20-11-00-912-001
